# SDR ABXA20130920588

- Difficulty date: September 20, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 145T86293
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL ATTACH CROSSMEMBER AT STA. 1013 CORRODED AROUND NUTPLATE ON UPPER SURFACE.  REMOVED AND REPLACED CROSSMEMBER IAW B767-200 SRM 51-40-02. PART NUMBER: 145T8629-3, PARTNAME: SPLICE TEE, FS/BS LOC: 1008 TO 1008, STR/WS: B/L9L TO B/L9R, CORRODED, LEVEL 2.  ACFT WAS GROUNDED.
